# SDR SWAA2022040605565

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,185 hours, 27,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 1102696 LEFT HAND PICKLEFORK CRACKED AT STA 663 / THE LH PICKLE FORK FRAME P/N 144A2410-7 WAS REMOVED AND REPLACED BY BOEING AOG UNDER AGREEMENT SWA-RE-1906934 IN VCV. REF. SWA EA 1-753-35957 REV IR FOR DETAILS OF THE BOEING AOG VISIT AND FOR DOCUMENTATION OF ASSOCIATED REPAIRS. CLEARING# 5812
